Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Rapid weight loss, increased appetite, cramps, vertigo, palpitaion. History of cervix uteri removal, lung pneumothorax surgery

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Decrease in body weight of 5 kg in one week
Increase of appetite
Pain like menstrual cramps
(Two months ago, after the painful sex with the opposite sex)
I had surgery for removal of the cervix uteri
Chest pain
I had surgery for lung pneumothorax
Im a diveri
cant speak english
Posted Sun, 26 Aug 2012 in Digestion and Bowels
Answered by Dr. Mayank Bhargava 50 minutes later
Thanks for posting your query.
Do you have loose stools/ tremors in hands/ protrusion of eyes?
Your all symptoms are suggestive of Hyperthyroidism: loss of weight, increase appetite, palpitation.
Other possibility may be cardiac (as chest pain & palpitation are present).
You should go for ECG and 2 D Echo.
You should also consult with physician and endocrinologist.
You should also go for Thyroid profile, serum electrolytes, renal function test, complete blood count and chest x XXXXXXX (to rule out recurrent pneumothorax).
Put your query if you have.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor